RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yashkov, Sergei Fedorovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:590
Abstract pages:1446
Full texts:552
References:22
Professor
Doctor of physico-mathematical sciences (2002)

http://www.mathnet.ru/eng/person40867
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:yashkov.s-f
https://mathscinet.ams.org/mathscinet/MRAuthorID/235080

Publications in Math-Net.Ru
2009
1. S. F. Yashkov, A. S. Yashkova, “On busy period and sojourn time distributions in the M/G/1-EPS queue with catastrophes”, Avtomat. i Telemekh., 2009, 12,  134–146  mathnet  mathscinet  zmath; Autom. Remote Control, 70:12 (2009), 2061–2072  isi  scopus
1990
2. S. F. Yashkov, “Mathematical problems in the theory of shared-processor systems”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 29 (1990),  3–82  mathnet  mathscinet  zmath; J. Soviet Math., 58:2 (1992), 101–147

2009
3. S. F. Yashkov, “Foreword to the thematical issue “Centenary of the queuing theory””, Avtomat. i Telemekh., 2009, 12,  3–8  mathnet  mathscinet; Autom. Remote Control, 70:12 (2009), 1941–1946  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021